MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS; CVC DRESSING CHANGE KIT

CENTURION MEDICAL PRODUCTS; CVC DRESSING CHANGE KIT
Catalog Number EBSI1184
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, on (b)(6) 2025, cvc "kit opened on another day, one of the normal saline syringes were cracked and no saline noted." to date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility, cvc "kit opened on another day, one of the normal saline syringes were cracked and no saline noted.".

Common Device Name
CVC DRESSING CHANGE KIT
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS
tri-state de mexico, s. de r.l
mexicali baja california, 21397
MX  21397
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key22794747
Report Number3004519921-2025-00034
Device Sequence Number15525425
Product Code LRO
UDI-Device Identifier10888277736511
UDI-Public10888277736511
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberEBSI1184
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown